MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE IMPL TI 5.0X16; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE IMPL TI 5.0X16; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.687
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Tissue Damage (2104)
Date of Event 04/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
 
Event or Problem Description
The clinician reported that 3 months after the dental implant was placed in ada site 29 in the mouth, the implant had not yet achieved osseointegration in type iii bone.Clinician reports pain and peri- implantitis.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Considering the surgical methodology, it was seen that the dentist has used more drills than recommended to perform the implant installation.
 
Event or Problem Description
The clinician reported that 3 months after the dental implant was placed in (b)(6) site 29 in the mouth, the implant had not yet achieved osseointegration in type iii bone.Clinician reports pain and peri- implantitis.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.(b)(4).

Brand Name
CM DRIVE IMPL TI 5.0X16
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7574675
Report Number3008261720-2018-02491
Device Sequence Number1698708
Product Code DZE
UDI-Device Identifier07898237569253
UDI-Public07898237569253
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/06/2018
Report Date (Section F) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/06/2019
Device Catalogue Number109.687
Device Lot Number800167173G
Other Device ID Number07898237569253
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/29/2018
Device Age3 MO
Event Location Other
Date Report to Manufacturer05/09/2018
Initial Date Received by Manufacturer 05/09/2018
Supplement Date Received by Manufacturer07/19/2018
Initial Report FDA Received Date06/06/2018
Supplement Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GRAFT; GRAFT; GRAFT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR